# SDR DALA2015101206076

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 16 LT SIDE AT FWD GALLEY AREA L=1.000", W=0.500" D=0.002".  REPLACED CORNER FITTING LOCATION, FR 16 LT SIDE AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112225.
